# SDR QMLA201808218098

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N951AL
- Make and model: Agusta A109E
- Aircraft serial: 11632
- Aircraft time: 6,650 hours, 28,849 cycles
- Engine: Pwc PW206C
- Engine time: 6,558 hours, 13,280 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 501121001
- Part serial: 1623
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT BEGAN TO MAKE LEFT AND RIGHT UN-COMMANDED ROLL INPUTS. THE INPUTS INCREASED IN AMPLITUDE AND RATE OVER THE COURSE OF THE NEXT TWO MINUTES. NO AIRCRAFT CAUTION INDICATIONS CAME ON, ISOLATED THE INPUTS USING SAS SWITCHES,  ONCE SAS 2 WAS SWITCHED OFF, THE INPUTS STOPPED.
